# SDR 04FDEA01926

- Difficulty date: July 3, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N323FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47811
- Aircraft time: 74,211 hours, 17,263 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Track
- Condition: Chafed
- Location: Nr 9 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER SURFACE, LEADING EDGE DIRECTLY INBOARD OF NR 9 SLAT DRIVE TRACK IS CHAFED.  BLENDED AREA, FOUND TO BE OUT OF LIMITS IAW DC10 SRM 57-55-01 FIGURE 1 PARAGRAPH 2 VOL 3 AND 57-00-01 VOL I FIG 1A, PARAGRAPH 5.  FABRICATED AND INSTALLED OUTER SLAT SKIN REPAIR IAW DC10 SRM 57-10-00 VOL I FIGURE 30 PARAGRAPH 1-5 AND 107.
